Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 24, NWS Cheyenne, WY

March 23, 2008

NWS Cheyenne, WY issued this high wind warning at Mar 23, 2008, 9:11 PM MDT. It took effect at Mar 24, 2008, 3:00 AM MDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2008, 9:11 PM MDT (03:11 UTC)
In effect from
Mar 24, 2008, 3:00 AM MDT
Expired
Mar 24, 2008, 9:00 PM MDT
In force
18 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 240311
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
911 PM MDT SUN MAR 23 2008

...STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS ACROSS 
PORTIONS OF SOUTHEAST WYOMING LATE TONIGHT AND MONDAY...

.A LARGE DIFFERENCE IN SURFACE PRESSURE WILL EXIST OVER 
SOUTHEAST WYOMING LATE TONIGHT AND MONDAY. STRONGER WINDS IN
THE UPPER ATMOSPHERE WILL ALSO SPREAD OVER THE AREA ON MONDAY.
BOTH OF THOSE ELEMENTS WILL CREATE FAVORABLE CONDITIONS FOR 
STRONG WINDS OVER PORTIONS OF SOUTHEAST WYOMING LATE TONIGHT
AND MONDAY.  

WYZ062-064-066-067-241200-
/O.UPG.KCYS.HW.A.0014.080324T1200Z-080325T0300Z/
/O.NEW.KCYS.HW.W.0024.080324T0900Z-080325T0300Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
911 PM MDT SUN MAR 23 2008

...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM MDT MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL INCREASE OVER THE LARAMIE RANGE...SOUTHERN 
PLATTE COUNTY AND NORTHERN CARBON COUNTY LATE TONIGHT AND 
CONTINUE THROUGH MONDAY EVENING. WINDS WILL BE SUSTAINED AT 30 TO
40 MPH IN THE LOWER ELEVATIONS WITH GUSTS TO 65 MPH DURING THAT
TIME. OVER THE LARAMIE RANGE THE WINDS WILL BE SUSTAINED AT 40
TO 50 MPH WITH GUSTS TO 70 MPH. THE WINDS WILL SLOWLY DECREASE 
BY LATE MONDAY EVENING.  

SOME LOCATIONS IN THE WARNING AREA INCLUDE WHEATLAND...
CHUGWATER...MEDICINE BOW...HANNA AND PORTIONS OF INTERSTATES
25 AND 80 IN SOUTHEAST WYOMING.

THE STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR 
THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE WARNING 
AREA LATE TONIGHT THROUGH MONDAY EVENING.

$$

WYZ069-241200-
/O.CON.KCYS.HW.A.0014.080324T1200Z-080325T0300Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
911 PM MDT SUN MAR 23 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT MONDAY THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT MONDAY THROUGH
MONDAY EVENING. 

WEST WINDS WILL INCREASE OVER WESTERN LARAMIE COUNTY...INCLUDING
THE CITY OF CHEYENNE MONDAY MORNING AND CONTINUE THROUGH MONDAY
EVENING. WINDS DURING THAT TIME MAY BE SUSTAINED AT 30 TO 40
MPH WITH GUSTS AS HIGH AS 65 MPH. THE WINDS WILL SLOWLY DECREASE
BY LATE MONDAY EVENING.

THE STRONG WINDS MAY CREATE HAZARDOUS TRAVEL CONDITIONS FOR THOSE
WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE WATCH AREA 
MONDAY AND MONDAY EVENING. 

$$

WEILAND
3 follow-up statements
000 
WWUS75 KCYS 241004
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
404 AM MDT MON MAR 24 2008

...STRONG WINDS WILL PERSIST OVER AND CLOSE TO THE LARAMIE RANGE
INTO THIS EVENING...

.A LARGE DIFFERENCE IN SURFACE PRESSURE WILL EXIST OVER SOUTHEAST
WYOMING TODAY. STRONG WINDS IN THE UPPER ATMOSPHERE WILL ALSO
MOVE OVER THE AREA TODAY. BOTH OF THOSE ELEMENTS WILL CONTINUE TO
PRODUCE STRONG WINDS OVER PORTIONS OF SOUTHEAST WYOMING INTO THIS
EVENING. 

WYZ069-241115-
/O.CAN.KCYS.HW.A.0014.080324T1200Z-080325T0300Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
404 AM MDT MON MAR 24 2008

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

GUSTY WINDS WILL STILL OCCUR OVER CENTRAL LARAMIE COUNTY TODAY BUT
WIND SPEEDS SHOULD REMAIN BELOW HI WIND LEVELS. SOME GUSTS IN
EXCESS OF 50 MPH ARE POSSIBLE TODAY...ESPECIALLY ALONG AND WEST OF
INTERSTATE 25. 

$$

WYZ062-064-066-067-242200-
/O.CON.KCYS.HW.W.0024.000000T0000Z-080325T0300Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
404 AM MDT MON MAR 24 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

STRONG WESTERLY WINDS WILL CONTINUE TODAY OVER THE LARAMIE
RANGE...AS WELL AS THE WIND PRONE AREAS OF SOUTHERN PLATTE COUNTY
AND NORTHERN CARBON COUNTY. WINDS WILL BE SUSTAINED AT 30 TO 40
MPH IN THE LOWER ELEVATIONS WITH GUSTS TO 65 MPH DURING THAT TIME.
OVER THE LARAMIE RANGE THE WINDS WILL BE SUSTAINED AT 35 TO 50
MPH WITH A FEW GUSTS TO 70 MPH. THE WINDS WILL DECREASE THIS
EVENING AS A COLD FRONT MOVES SOUTH ACROSS THE AREA.

THE STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR
THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE WARNING
AREA THROUGH THIS EVENING.

$$
000 
WWUS75 KCYS 241928
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MDT MON MAR 24 2008

...STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING
AND WESTERN NEBRASKA PANHANDLE THROUGH THIS EVENING...

.A LARGE DIFFERENCE IN SURFACE PRESSURE WILL EXIST OVER SOUTHEAST
WYOMING TODAY. STRONG WINDS IN THE UPPER ATMOSPHERE WILL ALSO
MOVE OVER THE AREA TODAY. BOTH OF THOSE ELEMENTS WILL CONTINUE TO
PRODUCE STRONG WINDS OVER PORTIONS OF SOUTHEAST WYOMING INTO THIS
EVENING.

WYZ068-250300-
/O.EXA.KCYS.HW.W.0024.000000T0000Z-080325T0300Z/
GOSHEN-
INCLUDING THE CITY OF...TORRINGTON
128 PM MDT MON MAR 24 2008

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

STRONG WESTERLY WINDS HAVE DEVELOPED ACROSS GOSHEN COUNTY THIS
AFTERNOON...WITH SUSTAINED WINDS OF NEARLY 40 MPH AT TORRINGTON.
THESE WINDS WILL CONTINUE THROUGH THIS EVENING THEN DECREASE AS A
COLD FRONT MOVES SOUTH ACROSS THE AREA.

THE STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR
THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE WARNING
AREA THROUGH THIS EVENING.

$$

WYZ062-064-066-067-250300-
/O.CON.KCYS.HW.W.0024.000000T0000Z-080325T0300Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
128 PM MDT MON MAR 24 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

STRONG WESTERLY WINDS WILL CONTINUE TODAY OVER THE LARAMIE
RANGE...AS WELL AS THE WIND PRONE AREAS OF SOUTHERN PLATTE COUNTY
AND NORTHERN CARBON COUNTY. WINDS WILL BE SUSTAINED AT 30 TO
40 MPH IN THE LOWER ELEVATIONS WITH GUSTS TO 65 MPH DURING THAT
TIME. OVER THE LARAMIE RANGE THE WINDS WILL BE SUSTAINED AT 35 TO
50 MPH WITH A FEW GUSTS TO 70 MPH. THE WINDS WILL DECREASE THIS
EVENING AS A COLD FRONT MOVES SOUTH ACROSS THE AREA.

THE STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR
THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE WARNING
AREA THROUGH THIS EVENING.

$$

NEZ001-003-019>021-054-055-250300-
/O.NEW.KCYS.WI.Y.0008.080324T1928Z-080325T0300Z/
SIOUX-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
128 PM MDT MON MAR 24 2008

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

STRONG WESTERLY WINDS HAVE DEVELOPED ACROSS MANY AREAS OF THE
WESTERN NEBRASKA PANHANDLE COUNTY THIS AFTERNOON...WITH SUSTAINED
WINDS OF NEARLY 30 TO 35 MPH COMMON. THESE WINDS WILL CONTINUE
THROUGH THIS EVENING THEN DECREASE AS A COLD FRONT MOVES SOUTH
ACROSS THE AREA..

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SOWKO
000
WWUS75 KCYS 250256
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
856 PM MDT MON MAR 24 2008

WYZ062-064-066>068-250400-
/O.EXP.KCYS.HW.W.0024.000000T0000Z-080325T0300Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON
856 PM MDT MON MAR 24 2008

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

THE VERY STRONG WINDS ACROSS THE AREA HAVE BEGUN TO DIMINISH AND
HAVE FALLEN BELOW HIGH WIND CRITERIA THIS EVENING. WIND SPEEDS OF
10 TO 20 MPH CAN BE EXPECTED OVERNIGHT.

$$

NEZ001-003-019>021-054-055-250400-
/O.EXP.KCYS.WI.Y.0008.000000T0000Z-080325T0300Z/
SIOUX-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
856 PM MDT MON MAR 24 2008

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. 

THE STRONG WEST AND NORTHWEST WINDS ACROSS THE NEBRASKA PANHANDLE
HAVE BEGUN TO DIMINISH THIS EVENING. WEST TO NORTHWEST WINDS OF 10
TO 20 MPH CAN BE EXPECTED THROUGH THE REST OF THIS EVENING...WITH A
SHIFT TO THE NORTH EXPECTED WITH THE PASSAGE OF A VERY WEAK COLD
FRONT OVERNIGHT.

$$

CARPENTER

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 23, 8:58 PM MDT, 13 minutes earlier.

Area forecast discussion, Mar 23, 8:58 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
858 PM MDT SUN MAR 23 2008

.DISCUSSION...WINDS HAVE BEEN STEADILY INCREASING OVER MUCH OF
CARBON COUNTY THE PAST FEW HOURS.  LATEST PEAK GUST FROM KARL WAS
UP TO 55 MPH.  CURRENTLY THERE ARE 4 MB 3 HOURLY SURFACE PRESSURE
FALLS TO THE NORTH OF THE CWA...WITH SIMILAR VALUES UPSTREAM.
PARAMETERS LOOK FAVORABLE FOR HIGH WINDS IN THE WIND CORRIDOR
DURING THAT TIME.  THE SURFACE PRESSURE GRADIENT TIGHTENS LATER
TONIGHT AND MONDAY AND THE LOW LEVEL HEIGHT DIFFERENCES BETWEEN
KCAG AND KCPR STILL PEAK AT AROUND 70 METERS AROUND 18Z FROM THE
00Z NAM RUN.  THE 300 MB JET ALSO MOVES ACROSS NORTHERN WYOMING
ON MONDAY.  HAVE BUMPED UP THE TIMING A BIT DUE TO THE ALREADY
STRONG WINDS IN CARBON COUNTY.  STRONGEST WINDS OVER THE CWA SHOULD
STILL BE FROM MID MORNING THROUGH EARLY EVENING MONDAY.  THE WARM
TEMPERATURES ON MONDAY WILL BE A NEGATIVE BUT SHOULD BE OVERCOME
BY THE STRONG SUBSIDENCE.  HAVE KEPT THE WATCH IN PLACE FOR WESTERN
LARAMIE COUNTY AND MAY NEED A WIND ADVISORY FOR PARTS OF THE
PANHANDLE ON MONDAY.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 150 PM MDT SUN MAR 23 2008/

SHORT TERM...TONIGHT THROUGH TUESDAY...
THE PRIMARY FORECAST PROBLEM REVOLVES AROUND THE LOCATION AND
TIMING OF THE POTENTIAL HIGH WIND EVENT DEVELOPING FOR MONDAY.
BEFORE THEN...A PLEASANT NIGHT IS IN STORE AS THE UPPER RIDGE AXIS
MOVES OVERHEAD. MID/HIGH CLOUDS WILL INCREASE OVERNIGHT IN
ADVANCE OF A SHORTWAVE MOVING ALONG THE CANADA/U.S. BORDER. NEARLY
UNIDIRECTIONAL FLOW WILL TURN ZONAL MONDAY MORNING. WINDS AT 700MB
INCREASE TO ABOVE 50 KTS BY 12Z MONDAY...AND IN EXCESS OF 65 KTS
BY 21Z MONDAY. AT THE SAME TIME...THE CONVERGENT RIGHT FRONT
QUADRANT OF A 130KT JET STREAK WILL MOVE OVERHEAD AIDING IN
SUBSIDENCE AND SURFACING OF STRONGER MID-LEVEL FLOW. SO...HAVE
DECIDED TO ISSUE A HIGH WIND WATCH FOR MONDAY AND MONDAY EVENING
FOR THE LARAMIE RANGE...PLATTE COUNTY...CHEYENNE FOOTHILLS AND
NORTHERN CARBON COUNTY. A LATER START TO THE STRONGER WINDS CAN BE
EXPECTED IN THE WESTERN NEBRASKA PANHANDLE...AND IT LOOKS LIKE IT
SHOULD BE ABLE TO BE HANDLED BY AN ADVISORY. WILL LET MID SHIFT
MAKE A FINAL CALL ON THIS. WINDS SHOULD SHUT OFF BY LATE MONDAY
EVENING...AS A FRONT SLIPS SOUTH INTO THE CWA. NOT MUCH MOISTURE
ASSOCIATED WITH THIS FRONT...BUT SOME SNOW SHOWERS WILL BE
POSSIBLE PRIMARILY ACROSS THE NORTHERN LARAMIE RANGE MONDAY
NIGHT...AND THE SNOWY RANGE AND MEDICINE BOW MOUNTAINS TUESDAY
MORNING. DRY ZONAL FLOW EXPECTED ON TUESDAY...WITH BREEZY
CONDITIONS IN THE AFTERNOON.

MONDAY WILL BE THE WARMEST OF THE SHORT TERM AS COMPRESSIONAL AND
ADIABATIC WARMING WILL HELP BOOST AFTERNOON HIGHS INTO THE MID 60S
IN THE PANHANDLE. ONLY FLY IN THE OINTMENT LEE ENHANCED CLOUDINESS
WILL HELP OFFSET AT LEAST SOME OF THIS WARMING. ON TUESDAY...ABOUT
5 TO 10 DEGREES OF COOLING IS EXPECTED BEHIND COLD FRONT...ONLY IN
LOCATIONS EAST OF THE LARAMIE RANGE HOWEVER. TEMPERATURES IN THE
LARAMIE VALLEY AND CARBON COUNTY WILL BE UNCHANGED FROM MONDAY TO
TUESDAY.

LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
MODESTLY-MOISTENED ZONAL FLOW WILL BE ESTABLISHED OVER THE
FORECAST AREA TUESDAY NIGHT INTO WEDNESDAY...WITH ISOLATED TO
SCATTERED OROGRAPHIC SNOW AND WINDY CONDITIONS ON THE MOUNTAIN LEE
SIDE. A WEAK TROUGH SHOULD SAG THROUGH THE NORTHERN ROCKIES WHICH
WILL BACK THE FLOW MORE SW AND ALLOW LIMITED MOISTURE TO SPILL
EASTWARD. NO AVAILABLE MODEL IS EXCITED ABOUT THIS SYSTEM...SO
ONLY ISOLATED POPS EAST OF THE MOUNTAINS AT THIS TIME. THE JET
WILL BE ORIENTED OVERHEAD MOST OF THE WEEK...WHICH MEANS THE COLD
AIR WILL BE HANGING AROUND JUST TO THE NORTH. AT SOME POINT...A
COLD FRONT WILL DRAG COLD AIR THROUGH...AND THIS SHOULD HAPPEN BY
LATE THURSDAY. VERY LITTLE MOISTURE PROGGED WITH THIS ONE
EITHER...SO A REDUCTION IN TEMPS AND INCREASED WINDS ARE ALL THAT
SHOULD BE EXPECTED. ECMWF AND GFS REBUILD A WEAK RIDGE BY LATE
FRIDAY...SO THE EARLY HALF OF THE WEEKEND WILL LIKELY BE WARM AND
DRY. ANOTHER TROUGH IS ON TAP FOR SUNDAY...BUT TOO EARLY TO
INTRODUCE POPS YET.

&&

.AVIATION...
VFR CONDITIONS THROUGH THE PERIOD. MID/HIGH LEVEL CLOUDS WILL MOVE
IN OVERNIGHT...BUT SHOULD NOT DROP BELOW 10 KFT. STRONG WEST WINDS
WILL DEVELOP ON MONDAY MORNING...INCREASING TURBULENCE
PARTICULARLY IN AND AROUND THE MOUNTAINS.

&&

.FIRE WEATHER...THE STRONG WINDS...WARM TEMPERATURES AND LOW RELATIVE
HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FROM LATE
MORNING THROUGH EARLY EVENING MONDAY IN AREAS EAST OF THE LARAMIE
RANGE.  LATEST FUEL PAGE STILL SAYS FUELS NOT CONDUCIVE FOR FIRE
SPREAD THOUGH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FOR 3 AM TO 9 PM MONDAY OVER AND NEAR THE
     LARAMIE RANGE.  ZONES 62..64..66..67.
     HIGH WIND WATCH FROM 6 AM TO 9 PM MONDAY FOR WESTERN LARAMIE
     COUNTY.  ZONE 69.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, Mar 23, 2:03 PM MDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
203 PM MDT SUN MAR 23 2008

WYZ059>070-242015-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
203 PM MDT SUN MAR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WESTERLY WINDS WINDS WILL DEVELOP ACROSS SOUTHEAST WYOMING
ON MONDAY. A HIGH WIND WATCH HAS BEEN ISSUED FOR THE LARAMIE
RANGE...PLATTE COUNTY...CHEYENNE FOOTHILLS...AND NORTHERN CARBON
COUNTY MONDAY THROUGH MONDAY EVENING. WIND SPEEDS OF 40 TO 50 MPH
WITH GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE IN THE WATCH AREA.
WINDS WILL WEAKEN BY SUNSET MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-242015-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
203 PM MDT SUN MAR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WESTERLY WINDS WILL STRENGTHEN ACROSS THE WESTERN NEBRASKA
PANHANDLE ON MONDAY. WINDS SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40
MPH WILL BE POSSIBLE. WINDS ARE EXPECTED TO SUBSIDE BY SUNSET
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.